MathSciNet Relay Station
MathSciNet bibliographic data
MR290401 57.40
Quillen, Daniel The ${\rm mod}$ $2$ cohomology rings of extra-special $2$-groups and the spinor groups. Math. Ann. 194 1971 197–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement